MAUDE Adverse Event Report: EXACTECH, INC. PS TIBIAL INSERTS SZ 3, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. PS TIBIAL INSERTS SZ 3, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 204-23-11
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/21/2025
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, a patient underwent an initial total knee arthroplasty.Subsequently, the patient was revised for poly wear.No further information available.Additional information received 10/9/2025 via experience report patient id: (b)(6).Wear and tear on poly and patella as well as suspected recalled poly.Left side revision of exactech implants.Initial surgery date: (b)(6) 2008.Patient revised to exactech devices: poly and patella swap.The reported event is not related to the breakage of a device.Event did not lead to surgical delay/prolongation.Patient was last known to be in stable condition following the event.Unable to obtain images or x-rays.Ebi attached.Product not returning: hospital will not release.204-23-11 - ps tibial inserts sz 3, 11mm: 1159795.200-02-32 - three peg patella 32mm: 1261548.Concomitants: 234-02-03 - optetrak asy, ps cemented femoral, sz 3: 1262258.200-04-33 - cemented finned tib.Tra sz 3f/3: 1214659.1510-s - cemex system fast 70 gm: aa1350.203-96-01 - (11-2222) saw blade new stryk (.050): 78170.
 
Additional Manufacturer Narrative
D10: 234-02-03 - optetrak asy, ps cemented femoral, sz 3: 1262258.200-04-33 - cemented finned tib.Tra sz 3f/3: 1214659.1510-s - cemex system fast 70 gm: aa1350.203-96-01 - (11-2222) saw blade new stryk (.050): 78.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: h6 mdr section codes updated/corrected: b, c, d the reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear and inclusion of the polyethylene in the packaging recall.The reported wear could not be confirmed and potential contributions of user, or patient-related considerations to the event could not be assessed as the devices were not available for evaluation and no images, radiographs, or relevant clinical information was provided.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b5.
 
Event or Problem Description
As reported, a patient underwent an initial left total knee arthroplasty.Subsequently, the patient was revised for wear of the patella and poly.The patient was last known to be in stable condition following the event.No further information available.

Brand Name
PS TIBIAL INSERTS SZ 3, 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key23308882
Report Number1038671-2025-03120
Device Sequence Number5135126
Product Code JWH
UDI-Device Identifier10885862048318
UDI-Public10885862048318
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K933610
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/22/2016
Device Catalogue Number204-23-11
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2025
Supplement Date Received by Manufacturer10/16/2025
10/17/2025
Initial Report FDA Received Date10/16/2025
Supplement Report FDA Received Date10/16/2025
10/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/22/2008
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Hospitalization;
Patient Age85 YR
Patient SexFemale